Oh dear. I have had a similar problem several times. I do not know what time it is with you, but I suggest you ring a friend if you are living alone and invite them round to stay for the night and keep an ear open for you. Meanwhile eat a lot of sugary food. You are likely to have rather a nasty hypo. Probably about 3 am. Keep a bottle of sugary pop by your bed, does not matter what, but make sure it is not a diet drink. Liquid works better.
When you wake in the morning, I would wait until after breakfast (and have a good one) until you have your bolus and even if it is higher than normal, keep the dose really low and do not correct. You can correct it at lunch time. It is better to be a bit higher for a while.
This is something I do not understand. Why oh Why do they not have different coloured pens for different types of insulin? I have to take a dose of long acting pork insulin and one of quick acting pork insulin, and I cannot understand why the colours of the pens are not different to make it easier to distinguish between the too. It would be far easier and far safer if they were completely different colours. I find that coloured stickers do not work. They come off or interfere with the clicker mechanism.
One way I do it, both morning and night is to take one type of insulin and inject that and then put the pen/insulin away from where I am doing my injections - I do it on the bed, so might put it on the dressing table, and then do the other one. I know that does not always work, especially when you are tired or distracted.
Unless you are unlikely to wake with a hypo, you can safely go to sleep. It will take a long while to start working and for you to get to that stage. If you can, set your alarm and check every couple of hours. And if it is going down too fast or getting to near normal figures way before breakfast, have another sugary snack.
Look forward to hearing that you are okay in the morning.